Strong convergence of the Mann iterative sequence for demicontractive maps in Hilbert spaces

B.G. Akuchu

Abstract


In this paper, fixed points of demicontractive maps are investigated based on the Mann iterative scheme. Convergence theorems are established in the framework of real Hilbert spaces.


Full Text: PDF

How to Cite this Article:

B.G. Akuchu, Strong convergence of the Mann iterative sequence for demicontractive maps in Hilbert spaces, Advances in Fixed Point Theory, Vol 4, No 3 (2014), 415-419

Copyright © 2014 B.G. Akuchu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.